MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA® (PROG) PROGESTERONE FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA® (PROG) PROGESTERONE FLEX® REAGENT CARTRIDGE
Model Number 10461743
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) concerning a discordant, falsely elevated progesterone (prog) result on a dimension vista 500 system.Siemens is investigating the event.
 
Event or Problem Description
A discordant, falsely elevated progesterone (prog) result was obtained on a patient sample on a dimension vista 500 system.The result was reported and questioned by the physician.The same sample was reprocessed on multiple later dates and similar recoveries were obtained.The same sample was processed by two alternate methodologies and lower, below assay range results were obtained.The lower results were considered correct by customer, consistent with patient history.There are no known reports of patient intervention or adverse health consequences due to the discrepant progesterone result.
 
Additional Manufacturer Narrative
Initial mdr 2517506-2021-00060 was filed 18-feb-2021.Additional information (12-mar-2021): siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the discordant falsely elevated patient sample progesterone (prog) results.Progesterone results obtained for the same patient sample with alternate non-siemens methodologies were significantly lower.Hsc evaluated the information provided and the instrument data files.Quality control was within acceptance range and no issues were noted with other patient samples indicating that the instrument and assay were performing acceptably.This event is singular in nature and is limited to a specific patient sample.Hsc requested the patient sample for internal evaluation but no sample was provided.No product non-conformance with the assay or instrument was identified.The cause of the event is unknown.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA® (PROG) PROGESTERONE FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key11345928
Report Number2517506-2021-00060
Device Sequence Number16435567
Product Code JLS
UDI-Device Identifier00842768026478
UDI-Public00842768026478
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2021
Device Model Number10461743
Device Catalogue NumberK6464 SMN 10461743
Device Lot Number20216BB
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer03/12/2021
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1